Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 95, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 26, 2011, 3:31 AM CST. It took effect at Nov 27, 2011, 4:00 AM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2011, 3:31 AM CST (09:31 UTC)
- In effect from
- Nov 27, 2011, 4:00 AM CST
- Expired
- Nov 28, 2011, 3:57 AM CST
- In force
- 24 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
470 WHUS73 KMKX 260931 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 331 AM CST SAT NOV 26 2011 ...BRISK NORTH WINDS AND HIGH WAVES ON SUNDAY... .THE ARRIVAL OF A COLD FRONT EARLY SUNDAY MORNING WILL GENERATE BRISK NORTHERLY WINDS AND HIGH WAVES FOR MUCH OF SUNDAY. LMZ643>646-261745- /O.CAN.KMKX.SC.Y.0094.000000T0000Z-111128T1000Z/ /O.NEW.KMKX.SC.Y.0095.111127T1000Z-111128T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 331 AM CST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 6 PM CST SUNDAY. * WINDS: NORTHWEST TO NORTH WINDS 15 TO 25 KNOTS. * WAVES: 2 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
7 follow-up statements
117 WHUS73 KMKX 262036 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 236 PM CST SAT NOV 26 2011 ...BRISK NORTH WINDS AND HIGH WAVES ON SUNDAY... .THE ARRIVAL OF A COLD FRONT EARLY SUNDAY MORNING WILL GENERATE BRISK NORTHERLY WINDS AND HIGH WAVES FOR MUCH OF SUNDAY. LMZ643>646-270445- /O.CON.KMKX.SC.Y.0095.111127T1000Z-111128T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 236 PM CST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM CST SUNDAY. * WINDS: NORTHWEST TO NORTH WINDS 15 TO 25 KNOTS. * WAVES: 2 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
487 WHUS73 KMKX 270305 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 905 PM CST SAT NOV 26 2011 ...BRISK NORTH WINDS AND HIGH WAVES ON SUNDAY... .THE ARRIVAL OF A COLD FRONT EARLY SUNDAY MORNING WILL GENERATE BRISK NORTH WINDS AND HIGH WAVES FOR MUCH OF SUNDAY. LMZ643>646-271115- /O.CON.KMKX.SC.Y.0095.111127T1000Z-111128T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 905 PM CST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 6 PM CST SUNDAY. * WINDS: BECOMING NORTHWEST TO NORTH WINDS 15 TO 25 KNOTS. * WAVES: 2 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
469 WHUS73 KMKX 271001 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 401 AM CST SUN NOV 27 2011 ...BRISK NORTH WINDS AND HIGH WAVES TODAY... .BRISK NORTH WINDS WILL PREVAIL IN THE WAKE OF A COLD FRONT TODAY. A TIGHT PRESSURE GRADIENT AND UNSTABLE CONDITIONS OVER THE RELATIVELY MILD WATERS OF LAKE MICHIGAN...WILL RESULT IN BRISK AND GUSTY WINDS AND HIGH WAVES FOR MUCH OF TODAY. LMZ643>646-271815- /O.CON.KMKX.SC.Y.0095.000000T0000Z-111128T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 401 AM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTHWEST TO NORTH WINDS 15 TO 25 KNOTS. * WAVES: 2 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
896 WHUS73 KMKX 272118 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 PM CST SUN NOV 27 2011 ...STRONG GALE FORCE WINDS EXPECTED TUESDAY AND TUESDAY NIGHT... .NORTHWEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE FOR THE REST OF THE AFTERNOON WITH WINDS AND WAVES EASING THIS EVENING. A TIGHT PRESSURE GRADIENT WILL DEVELOP TUESDAY THROUGH TUESDAY NIGHT AS INTENSE LOW PRESSURE MOVES NORTH FROM TENNESSEE AND KENTUCKY INTO THE EASTERN GREAT LAKES. STRONG NORTHEAST GALE FORCE WINDS THAT MAY EXCEED 40 KNOTS ARE EXPECTED. THIS WILL LEAD TO VERY HIGH WAVE ACTION. LMZ643>646-280530- /O.CON.KMKX.SC.Y.0095.000000T0000Z-111128T0000Z/ /O.NEW.KMKX.GL.A.0011.111129T1200Z-111130T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 318 PM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTHWEST TO NORTH WINDS 15 TO 20 KNOTS DIMINISHING LATER THIS AFTERNOON. NORTHEAST GALES TO 40 KNOTS TUESDAY AND TUESDAY NIGHT. * WAVES: 2 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER FOR THE REST OF THIS AFTERNOON. WAVES THEN BUILDING TO 10 TO 14 FEET TUESDAY INTO TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
877 WHUS73 KMKX 272319 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 519 PM CST SUN NOV 27 2011 ...STRONG GALE FORCE WINDS EXPECTED TUESDAY AND TUESDAY NIGHT... .NORTHWEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE FOR THE REST OF THE EVENING WITH WINDS AND WAVES EASING LATE TONIGHT. A TIGHT PRESSURE GRADIENT WILL DEVELOP TUESDAY THROUGH TUESDAY NIGHT AS INTENSE LOW PRESSURE MOVES NORTH FROM TENNESSEE AND KENTUCKY INTO THE EASTERN GREAT LAKES. STRONG NORTHEAST GALE FORCE WINDS THAT MAY EXCEED 40 KNOTS ARE EXPECTED. THIS WILL LEAD TO VERY HIGH WAVE ACTION. LMZ643-644-280730- /O.EXT.KMKX.SC.Y.0095.000000T0000Z-111128T0600Z/ /O.CON.KMKX.GL.A.0011.111129T1200Z-111130T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 519 PM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT. * WINDS: NORTHWEST TO NORTH WINDS 15 TO 20 KNOTS DIMINISHING LATER TONIGHT. NORTHEAST GALES TO 40 KNOTS TUESDAY AND TUESDAY NIGHT. * WAVES: 2 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER FOR THE REST OF THIS EVENING BEFORE SUBSIDING. WAVES THEN BUILDING TO 10 TO 14 FEET TUESDAY INTO TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ645-646-280730- /O.EXT.KMKX.SC.Y.0095.000000T0000Z-111128T0600Z/ /O.CON.KMKX.GL.A.0011.111129T1200Z-111130T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 519 PM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT. * WINDS: NORTHWEST TO NORTH WINDS 15 TO 20 KNOTS DIMINISHING DURING THE EARLY MORNING. NORTHEAST GALES TO 40 KNOTS TUESDAY AND TUESDAY NIGHT. * WAVES: 3 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER TONIGHT BEFORE SUBSIDING. WAVES THEN BUILDING TO 10 TO 14 FEET TUESDAY INTO TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HENTZ WWW.WEATHER.GOV/MKX
414 WHUS73 KMKX 280346 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 946 PM CST SUN NOV 27 2011 ...STRONG GALE FORCE WINDS EXPECTED TUESDAY AND TUESDAY NIGHT... .NORTHWEST WINDS OF 10 TO 20 KNOTS WILL DECREASE TONIGHT. A TIGHT PRESSURE GRADIENT WILL DEVELOP TUESDAY THROUGH TUESDAY NIGHT AS INTENSE LOW PRESSURE MOVES NORTH FROM TENNESSEE AND KENTUCKY INTO THE EASTERN GREAT LAKES. STRONG NORTHEAST GALE FORCE WINDS THAT MAY EXCEED 40 KNOTS ARE EXPECTED. THIS WILL LEAD TO VERY HIGH WAVE ACTION. LMZ645-646-281200- /O.EXT.KMKX.SC.Y.0095.000000T0000Z-111128T1200Z/ /O.CON.KMKX.GL.A.0011.111129T1200Z-111130T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 946 PM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST MONDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT. * WINDS: NORTHWEST TO NORTH WINDS 10 TO 20 KNOTS DIMINISHING DURING THE EARLY MORNING. NORTHEAST GALES TO 40 KNOTS TUESDAY AND TUESDAY NIGHT. * WAVES: 3 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER BEFORE SUBSIDING EARLY THIS MORNING. WAVES THEN BUILDING TO 10 TO 14 FEET TUESDAY INTO TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ643-644-281200- /O.CON.KMKX.SC.Y.0095.000000T0000Z-111128T0600Z/ /O.CON.KMKX.GL.A.0011.111129T1200Z-111130T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 946 PM CST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT. * WINDS: NORTHWEST TO NORTH WINDS 10 TO 15 KNOTS DIMINISHING AFTER MIDNIGHT. NORTHEAST GALES TO 40 KNOTS TUESDAY AND TUESDAY NIGHT. * WAVES: 2 TO 5 FEET WITH THE HIGHER WAVES TOWARD OPEN WATER FOR THE REST OF THIS EVENING BEFORE SUBSIDING. WAVES THEN BUILDING TO 10 TO 14 FEET TUESDAY INTO TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HENTZ WWW.WEATHER.GOV/MKX
916 WHUS73 KMKX 280957 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 357 AM CST MON NOV 28 2011 ...GALE FORCE WINDS EXPECTED TUESDAY AND TUESDAY NIGHT... .NORTH GALES WILL DEVELOP FOR TUESDAY AND TUESDAY NIGHT AS A TIGHT PRESSURE GRADIENT DEVELOPS BETWEEN POLAR HIGH PRESSURE OVER THE GREAT PLAINS AND STRONG LOW PRESSURE MOVING NORTH THROUGH THE OHIO RIVER VALLEY AND INTO THE EASTERN GREAT LAKES. RELATIVELY WARM WATER TEMPERATURES WILL CONTRIBUTE TO UNSTABLE CONDITIONS OVER THE LAKE AND THE RESULTANT GUSTY WINDS. THE NORTHERLY GALES WILL LEAD TO VERY HIGH WAVE ACTION. THE STRONG WINDS AND HIGH WAVES WILL NOT DIMINISH SUBSTANTIALLY UNTIL WEDNESDAY AFTERNOON AND NIGHT WHEN HIGH PRESSURE APPROACHES FROM THE WEST. LMZ645-646-281800- /O.CAN.KMKX.SC.Y.0095.000000T0000Z-111128T1200Z/ /O.CON.KMKX.GL.A.0011.111129T1200Z-111130T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 357 AM CST MON NOV 28 2011 ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT. * WINDS: NORTH TO NORTHEAST GALES 35 TO 40 KNOTS DEVELOPING QUICKLY BY SUNRISE ON TUESDAY AND LASTING FOR MUCH OF TUESDAY NIGHT. * WAVES: BUILDING TO 9 TO 13 FEET ON TUESDAY AND REMAINING VERY HIGH INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ643-644-281800- /O.CON.KMKX.GL.A.0011.111129T1200Z-111130T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 357 AM CST MON NOV 28 2011 ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT... A GALE WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT. * WINDS: NORTH TO NORTHEAST GALES 35 TO 40 KNOTS DEVELOPING QUICKLY BY SUNRISE ON TUESDAY AND LASTING FOR MUCH OF TUESDAY NIGHT. * WAVES: BUILDING TO 7 TO 11 FEET ON TUESDAY AND REMAINING VERY HIGH INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WWW.WEATHER.GOV/MKX GEHRING
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 26, 3:29 AM CST, 2 minutes earlier.
Area forecast discussion, Nov 26, 3:29 AM CST, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 329 AM CST SAT NOV 26 2011 TODAY AND TONIGHT...FORECAST CONFIDENCE...HIGH LOW PRESSURE OVER SRN MN WILL TRACK NEWD TO ERN UPPER MI WITH THE COLD FRONT TRAILING SWWD TO NEAR KMSN AT 00Z SUN. THE LONGWAVE UPPER TROUGH OVER THE PLAINS WILL SLOWLY APPROACH WI WITH VORTICITY MAXIMUMS TO STREAM NWD THROUGH THE REGION. WARM AND MOIST ADVECTION WILL ALSO CONTINUE NWD WITH PWS REACHING AN INCH TODAY. LOW TO MID LEVEL FRONTOGENESIS WILL BECOME MORE ORGANIZED AS THE FRONT APPROACHES TODAY. THE RAIN OVER IA AND MN WILL SPREAD EWD THIS MORNING REACHING LAKE MI BY AT LEAST NOON. A DRY SLOT AND OVERALL WEAKENING OF LIFT WILL OCCUR TNT ESPECIALLY IN THE WRN CWA IN THE EVENING...THUS CHANCE POPS THERE VERSUS RAIN LIKELY IN THE ERN CWA. BY THE TIME TEMPS COOL ENOUGH FOR SNOW THE PCPN WILL LIKELY BE OVER WITH SOUNDINGS SHOWING DRYING AND SUBSIDENCE. DID MENTION A RAIN/SNOW MIX AFTER MIDNIGHT BUT VERY LGT AND NO ACCUMULATION EXPECTED. .SUNDAY...FORECAST CONFIDENCE...MEDIUM KEPT SOME LOW POPS DURING THE SUNDAY MORNING HOURS...PER SLOWER POSSIBLE EXIT OF LOW PRESSURE SYSTEM AS ADVERTISED BY THE ECMWF. DID MENTION SNOW SHOWERS POSSIBLE...THOUGH NOT THAT CONFIDENT IN THIS. THINK THAT THE BULK OF MOISTURE WILL BE OFF TO THE EAST BY THE TIME THINGS GET COLD ENOUGH FOR SNOW. PREVIOUSLY...MAIN CHANCE FOR SNOW WAS TIED TO UPPER TROUGH MOVING OVERHEAD DURING THE MORNING. LATEST TRENDS HAVE PUSHED MOST OF THE DEEPER MOISTURE WITH THIS FEATURE OFF TO THE NORTHEAST. SOUNDINGS INDICATE PRETTY SHALLOW SATURATION DURING THE MORNING...NOT EVEN DEEP ENOUGH FOR ICE CRYSTALS. MAY JUST END UP WITH STRATUS. A REALITY CHECK EXPECTED FOR HIGH TEMPS...WITH A COLDER AIRMASS BEHIND THE DEPARTING LOW KEEPING HIGHS GENERALLY IN THE UPPER 30S...NEAR NORMAL FOR LATE NOVEMBER. MOSTLY CLOUDY SKIES AND BREEZY NORTHWEST WINDS WILL ALSO HELP IT FEEL MORE LIKE DECEMBER IS RIGHT AROUND THE CORNER. SKIES EXPECTED TO TURN MOSTLY CLEAR AWAY FROM THE LAKE SUNDAY EVENING...WITH THE NAM AND GFS KEEPING CLOUDS NEAR THE LAKE UNDER NORTHEAST 1000-850MB FLOW. OPTED TO INCREASE CLOUD COVER NEAR THE LAKE PER THESE MODELS...THOUGH IT SHOULD BE NOTED THAT ECMWF AND CANADIAN DO NOT HAVE THIS LAKE EFFECT CLOUD POTENTIAL. .MONDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM WEAK HIGH PRESSURE MONDAY TO BE FOLLOWED BY A COLD FRONT MONDAY NIGHT...THEN STRONGER HIGH PRESSURE BUILDING INTO THE AREA TUESDAY AND WEDNESDAY. LOOKS DRY THOUGH THIS PERIOD. KEPT SOME LAKE CLOUDS IN THE EAST MONDAY...AND SOME CLOUDS EXPECTED WITH TROUGH/FRONT PASSAGE MONDAY NIGHT...BUT OTHERWISE SHOULD BE FREE OF THAT MANY CLOUDS FOR THE FIRST HALF OF THE WEEK. SOME DIFFERENCES AMONG MODELS...BUT OVERALL LOOKS LIKE NEAR NORMAL TEMPS THROUGH WEDNESDAY. .THURSDAY AND FRIDAY...FORECAST CONFIDENCE...MEDIUM MODELS STILL SUGGESTING A WEAK WAVE MAY BRING A BIT OF LIGHT SNOW THURSDAY INTO THURSDAY NIGHT. WAVE NOT THAT IMPRESSIVE AND MODELS DIFFER A BIT WITH TIMING/PLACEMENT...SO KEPT POPS ON THE LOW END. HIGH PRESSURE THEN PROGGED TO SLIDE BACK INTO THE AREA FOR FRIDAY...BRINGING A SHOT OF EVEN COLDER AIR TO THE FORECAST AREA. && .AVIATION/12Z TAFS/...TO BE ADDED SHORTLY. && .MARINE...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY THROUGH 6 PM SUNDAY. SOUTH WINDS AND WAVES WILL REMAIN BELOW SMALL CRAFT ADVISORY THRESHOLDS TODAY AND MUCH OF TNT. A STRONG COLD FRONT WILL THEN REACH LAKE MI EARLY SUNDAY MORNING AND BRISK NLY WINDS WILL DEVELOP AND LAST INTO EARLY SUNDAY AFTERNOON. 2 TO 5 FOOT WAVES WILL PREVAIL OVER THE NEARSHORE WATERS BUT HIGHER TOWARD OPEN WATER. THE HIGH WAVES WILL LAST THROUGH MUCH OF SUNDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY FROM 4 AM TO 6 PM CST SUNDAY FOR LMZ643>646. && TODAY/TONIGHT AND AVIATION/MARINE...GEHRING SUNDAY THROUGH FRIDAY...DDV
Hazardous weather outlook, Nov 25, 3:00 PM CST, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 PM CST FRI NOV 25 2011 WIZ046-047-051-052-056>060-062>072-261015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 300 PM CST FRI NOV 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TUESDAY. LMZ643>646-261015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 300 PM CST FRI NOV 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR GUSTY SOUTHWEST WINDS AND LARGE WAVES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY CONTINUES THROUGH 4 AM MONDAY DUE TO BRISK SOUTHWEST WINDS AHEAD OF AN APPROACHING COLD FRONT SATURDAY. CONTINUED BRISK WINDS BECOMING NORTHWEST SUNDAY BEHIND THE FRONT. WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.